MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INFUSION PUMP

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INFUSION PUMP
Model Number 1000354
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received a power source alert after plugging the pump into a wall outlet.Customer¿s blood glucose value was 148-158 mg/dl.Reportedly, the alert cleared, and the pump successfully began charging after leaving the pump plugged into the power source.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.

Brand Name
T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
san diego, CA 92130
8584011451
MDR Report Key17170638
Report Number3013756811-2023-84835
Device Sequence Number20495539
Product Code QFG
UDI-Device Identifier00853052007240
UDI-Public00853052007240
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K201214
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1000354
Device Catalogue Number1000353
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight79 KG
Patient EthnicityNon Hispanic